Volume 2, Issue 3
Theorem of Upper-lower Solutions for a Class of Nonlinear Degenerate Parabolic Systems Without Quasi-monotony

Bai Donghua, Liu Yi

J. Part. Diff. Eq.,2(1989),pp.62-78

Published online: 1989-02

Preview Purchase PDF 0 2280
Export citation
  • Abstract
In this paper we generalize the comparative method of solving some non-degenerate reaction-diffusion systems to a class of nonlinear degenerate parabolic systems without quasi-monotony, and obtain the relevant theorem of upper-lower solutions.
  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-2-62, author = {Bai Donghua, Liu Yi}, title = {Theorem of Upper-lower Solutions for a Class of Nonlinear Degenerate Parabolic Systems Without Quasi-monotony}, journal = {Journal of Partial Differential Equations}, year = {1989}, volume = {2}, number = {3}, pages = {62--78}, abstract = { In this paper we generalize the comparative method of solving some non-degenerate reaction-diffusion systems to a class of nonlinear degenerate parabolic systems without quasi-monotony, and obtain the relevant theorem of upper-lower solutions.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5836.html} }
TY - JOUR T1 - Theorem of Upper-lower Solutions for a Class of Nonlinear Degenerate Parabolic Systems Without Quasi-monotony AU - Bai Donghua, Liu Yi JO - Journal of Partial Differential Equations VL - 3 SP - 62 EP - 78 PY - 1989 DA - 1989/02 SN - 2 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5836.html KW - AB - In this paper we generalize the comparative method of solving some non-degenerate reaction-diffusion systems to a class of nonlinear degenerate parabolic systems without quasi-monotony, and obtain the relevant theorem of upper-lower solutions.
Bai Donghua, Liu Yi. (1970). Theorem of Upper-lower Solutions for a Class of Nonlinear Degenerate Parabolic Systems Without Quasi-monotony. Journal of Partial Differential Equations. 2 (3). 62-78. doi:
Copy to clipboard
The citation has been copied to your clipboard